AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
injection problem
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 5
Join Date: Oct 2006
injection problem - 10-05-2006, 02:48 PM

its been 3 days after my very first injection (test e) and now it is swollen hard and tender at the injection site. It actually sticks out a bit. My hands were shaky so the needle may have moved around a little bit. Any ideas on what could be wrong or what i should do.
   
Reply With Quote
Old
  (#2)
Registered User
 
boombaby's Avatar
 
Offline
Posts: 117
Join Date: Dec 2004
Location: secter 7b zone 103
10-05-2006, 06:49 PM

Rotate inj sites,,,,,,,,,welcome to the darkside
   
Reply With Quote
Old
  (#3)
AnaSCI MEMBER
 
Offline
Posts: 5
Join Date: Oct 2006
10-05-2006, 07:39 PM

you dont think its an infection? its sticking way out. should i go to a doctor i should i wait longer i dont want them to have to amputate or anything crazy. My buddy injected in the same spot same stuff and no bump for him
   
Reply With Quote
Old
  (#4)
Registered User
 
Offline
Posts: 329
Join Date: Mar 2006
10-06-2006, 01:51 AM

First one ever?? Probly did move it around some, is it red and hot?? if not dont panic. If its red and real warm you could use an antibiotic, thousands overreact when first starting injects, what did you use and how much and where??
   
Reply With Quote
Old
  (#5)
AnaSCI MEMBER
 
Offline
Posts: 5
Join Date: Oct 2006
10-07-2006, 03:46 AM

its kinda red and warm really painful did the second injection that one went fine. This one is still just really swollen and sticking out pretty far. It was just 250 mg of test e. i have a buddy doing the same stuff no problem for him
   
Reply With Quote
Old
  (#6)
AnaSCI MEMBER
 
Offline
Posts: 5
Join Date: Oct 2006
10-07-2006, 03:47 AM

by the way i didnt swab with alcohol for the first injection like i did the second thinking maybe that may have been it

Last edited by brjrj0000; 10-07-2006 at 03:49 AM.
   
Reply With Quote
Old
  (#7)
AnaSCI VET
 
Offline
Posts: 1,038
Join Date: Sep 2006
10-07-2006, 12:12 PM

It is an infection imo, I would say take for 10days Cipro (ciprofloxacin) at 500mg q12h (every 12 hours) for about 10 days. Do not stop the antib. when you will feel better, and take it allways after a meal


Use code "Big Danny" to get 5% off your next Synthetek order!

   
Reply With Quote
Old
  (#8)
AnaSCI VET
 
Offline
Posts: 1,038
Join Date: Sep 2006
10-07-2006, 12:14 PM

It is an infection , I would say take for 10days Cipro (ciprofloxacin) at 500mg every 12 hoursf for about 10 days. Do not stop the antib. when you will feel better, and take it allways after a meal


Use code "Big Danny" to get 5% off your next Synthetek order!

   
Reply With Quote
Old
  (#9)
AnaSCI FREAK
 
Gettinhuge_pump's Avatar
 
Offline
Posts: 379
Join Date: Dec 2004
Location: In the hills of the southeastern U.S.
10-12-2006, 11:49 AM

hey bro you gotta use a lot of care when you stick yourself...after you do it a few more times it will become routine, but always be safe and remember that taking a few extra minutes to do things right is a lot better than rushing and then suffering for doing them wrong or carelessly...good luck


***For God & Country***
**Airborne Rangers LEAD THE WAY**
*Fuck Bin Laden and all his friends*

**Disclaimer: I do not use steroids or any other illegal substance nor do I condone the use of them. All posts are for role-playing purposes only and all things contained in them are nothing more than figments of my imagination.**
   
Reply With Quote
Old
  (#10)
AnaSCI MEMBER
 
Aratesticle's Avatar
 
Offline
Posts: 159
Join Date: Nov 2004
10-13-2006, 05:54 PM

Shit I shot test prop for 10 weeks eod and every one was so fucking sore and stuck out. i would rotate left shoulder, right shoulder, left glute, right glute, left quad, right quad...and by the time i got back to do the same spot again, sometimes it would still be tender. that's like 10 days beteen sites!


Since your friend is ok...assume that it's pretty clean stuff...some people are just prone to have a reaction. If you have to discontinue the stuff...try a different brand...I have shopped around until I found the best in results, prices, and least amount of pain.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 04:11 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.